# SDR AALA20000939

- Difficulty date: June 6, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N846AA
- Make and model: Boeing 727223
- Aircraft serial: 20987
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND BELLFRAME DENTED STATION 950B STRINGER 26L.  REMOVED DAMAGED SECTION OF BELLFRAME.  INSTALLED DOUBLER PER SRM 53-10-4 PAGE 1.  (M)
